Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ladies who take probiotics and enzymes can you answer a quick question?

I take enzymes and probiotics for gastritis, i also take blood pressure medicine for high blood pressure. Has anyone else got a matallic taste on there lips after takeing probiotics or enzymes??? i don't know if this is serious, but i feel so much better since i started them. it was a godsend. oh, and whole foods said it was fine to take along with my blood pressure meds

 
dkej242

Asked by dkej242 at 12:33 AM on Mar. 21, 2010 in Health

Level 2 (1 Credits)
This question is closed.
Answers (3)
  • Lol, the funny thing is this issue has been resolved, but it was not the probiotics or the enzymes. I was using my husbands computer and he had that spray dust remover on it, and it has a bitter tasting agent in it. The really funny part is that if you google this you will find that this has happened to alot of people and they have spent hundreds of dollars at doctors trying to figure out what it was only to find out in the end it was their keyboard, lol. Thanks ladies
    dkej242

    Answer by dkej242 at 7:22 PM on Mar. 21, 2010

  • A metallic taste can be a sign of gum disease. Get to your dentist ASAP.

    I take probiotics daily, and have never had this issue.
    rkoloms

    Answer by rkoloms at 8:26 AM on Mar. 21, 2010

  • I've never had this issue either. I've taken Align & Sustenax.
    motherofhope98

    Answer by motherofhope98 at 8:52 AM on Mar. 21, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN